MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VAMF3636C100TU
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2021
Type of Reportable Event Death
Event or Problem Description
Valiant navion stent grafts (vnmc3737c90tu & vnmc3737c182tu) were implanted, during the reintervention of a prior thoracic aortic repair.The patient had 2 existing valiant captivia stent grafts implanted 5 years previoulsy.It was reported, core lab review of ct imaging taken approximately 2 years post.The navion implant, identified a new type ii endoleak.The max aortic diameter was noted, as 71.Mm.The imaging was na for aortic enlargement.No stent ring enlargement or stent ring migration was observed.The imaging was noted, as non evaluable for stent fractures.It was noted, on image review unable to fully identify navion devices, but largest strut measured and sre for both 37x37 devices. it was reported, the patient expired on an unknown date.The cause of the type ii endoleak and death is undetermined.
 
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: vamf3636c150tu, serial/lot #: (b)(6), ubd: 09-mar-2016, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently, unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19094726
Report Number9612164-2024-01752
Device Sequence Number7607342
Product Code MIH
UDI-Device Identifier00643169347052
UDI-Public00643169347052
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2015
Device Model NumberVAMF3636C100TU
Device Catalogue NumberVAMF3636C100TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date04/12/2024
Date Device Manufactured12/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR
Patient SexMale
Patient Weight71 KG